MathSciNet Relay Station
MathSciNet bibliographic data
MR125947 (23 #A3244) 30.20 (10.32)
Mordell, L. J. Irrational power series. Proc. Amer. Math. Soc. 12 1961 522–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement